J-holomorphic cylinders between ellipsoids in dimension four

Richard K. Hind, Ely Kerman

Research output: Contribution to journalArticlepeer-review


We establish the existence of regular J-holomorphic cylinders in 4-dimensional ellipsoid cobordisms that are asymptotic to Reeb orbits of small Conley-Zehnder index. We also give an independent proof of the existence of cylindrical holomorphic buildings in 4dimensional ellipsoid cobordisms under fairly general conditions.

Original languageEnglish (US)
Pages (from-to)1221-1245
Number of pages25
JournalJournal of Symplectic Geometry
Issue number5
StatePublished - 2020
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'J-holomorphic cylinders between ellipsoids in dimension four'. Together they form a unique fingerprint.

Cite this